# SDR IPXA2019052142325

- Difficulty date: May 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 53,088 hours, 17,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA CREW ENTRY DOOR HAS 2 INCH GOUGE (INSIDE) UPPER LEFT CORNER PANEL. DEFERRED IAW EO B767-2520-72644-A C/W EO B767-2520-72644-A 6A. **SUPPLEMENTAL SDR** REPAIRED MAIN ENTRY DOOR PANEL AS REQUIRED. REF CMM CH 25-00-66. THIS CLEARS D670417.
